Hi all I think I’m on about cycle 6 of Capecitabine and have tolerated it pretty well until now. My Oncologist has said that from my last CT scan liver mets have reduced and bone mets are stable. Trouble is I am now suffering badly with hand and foot syndrome, more so feet than hands. At the moment I’m unable to put my right foot flat on the floor due to pain from a sore/blister which is developing. My left foot is not too bad. I am hobbling about on tiptoes in relation to right foot, but this is also starting to cause pain and sensitivity now on the ball of my foot! I have only just discovered the Udder cream, as was just using normal moisturising creams before which obviously weren’t the right type for the specific effects of hand/ foot syndrome and glad to say that dryness/tightness of skin is improving. Also just started to take Ibuprofen for the swelling and pain, but feel I have started this a bit too late. The pain and discomfort has reduced me to tears on a few occasions now, so this morning in desperation I called the Acute Oncology Nurse to get advice. She has said she will arrange for me to pick up some pills for the pain (not sure of the name, but not something I’ve heard of before) which my partner is picking up for me later today. I am also due to start my next cycle this Friday so have to get to the hospital (I would normally drive myself but not sure if right foot will be up to it, so hoping these tablets will just take the pain away before then) she has arranged that at that appointment a nurse takes a look at my foot too. Currently taking 5000mg per day (i.e. 10 x 500mg tablets) for 14 days and then 7 days off. Should I ask for a lower dose until my foot recovers, would that work?
... View more